On some sums involving the largest prime divisor of n
Acta Arithmetica, Tome 59 (1991) no. 4, pp. 339-363
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_59_4_339_363,
author = {E. Scourfield},
title = {On some sums involving the largest prime divisor of n},
journal = {Acta Arithmetica},
pages = {339--363},
year = {1991},
volume = {59},
number = {4},
doi = {10.4064/aa-59-4-339-363},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-59-4-339-363/}
}
E. Scourfield. On some sums involving the largest prime divisor of n. Acta Arithmetica, Tome 59 (1991) no. 4, pp. 339-363. doi: 10.4064/aa-59-4-339-363
Cité par Sources :